Academic literature on the topic 'Moduli of smoothness'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the lists of relevant articles, books, theses, conference reports, and other scholarly sources on the topic 'Moduli of smoothness.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Journal articles on the topic "Moduli of smoothness"
Journal, Baghdad Science. "New theorems in approximation theory." Baghdad Science Journal 7, no. 2 (2010): 1056–60. http://dx.doi.org/10.21123/bsj.7.2.1056-1060.
Full textKopotun, K. A., D. Leviatan, and I. A. Shevchuk. "New moduli of smoothness." Publications de l'Institut Math?matique (Belgrade) 96, no. 110 (2014): 169–80. http://dx.doi.org/10.2298/pim1410169k.
Full textBaronti, Marco, and Pier Luigi Papini. "Convexity, smoothness and moduli." Nonlinear Analysis: Theory, Methods & Applications 70, no. 6 (2009): 2457–65. http://dx.doi.org/10.1016/j.na.2008.03.030.
Full textButzer, Paul L., and Erich van Wickeren. "Book Review: Moduli of smoothness." Bulletin of the American Mathematical Society 19, no. 2 (1988): 568–73. http://dx.doi.org/10.1090/s0273-0979-1988-15745-x.
Full textPotapov, M. K., and B. V. Simonov. "INEQUALITIES REFINING RELATIONSHIPS BETWEEN MIXED MODULES OF SMOOTHNESS IN METRICS OF $L_p$ AND $L_{\infty}$." BULLETIN of L.N. Gumilyov Eurasian National University. MATHEMATICS. COMPUTER SCIENCE. MECHANICS Series 134, no. 1 (2021): 19–34. http://dx.doi.org/10.32523/2616-678x-2020-134-1-19-34.
Full textDitzian, Z., and A. Prymak. "Discrete $d$-dimensional moduli of smoothness." Proceedings of the American Mathematical Society 142, no. 10 (2014): 3553–59. http://dx.doi.org/10.1090/s0002-9939-2014-12088-0.
Full textDitzian, Z. "Moduli of smoothness using discrete data." Journal of Approximation Theory 49, no. 2 (1987): 115–29. http://dx.doi.org/10.1016/0021-9045(87)90082-7.
Full textAcu, Ana Maria, and Heiner Gonska. "Ostrowski Inequalities and Moduli of Smoothness." Results in Mathematics 53, no. 3-4 (2009): 217–28. http://dx.doi.org/10.1007/s00025-008-0332-2.
Full textHu, Yingkang. "On Equivalence of Moduli of Smoothness." Journal of Approximation Theory 97, no. 2 (1999): 282–93. http://dx.doi.org/10.1006/jath.1997.3264.
Full textKopotun, K. A., D. Leviatan, and I. A. Shevchuk. "New Moduli of Smoothness: Weighted DT Moduli Revisited and Applied." Constructive Approximation 42, no. 1 (2014): 129–59. http://dx.doi.org/10.1007/s00365-014-9270-2.
Full textDissertations / Theses on the topic "Moduli of smoothness"
Jumabayeva, Ainur. "Liouville-Weyl derivatives, best approximations, and moduli of smoothness." Doctoral thesis, Universitat Autònoma de Barcelona, 2018. http://hdl.handle.net/10803/462991.
Full textSantos, Cristiano dos. "Módulos de suavidade e relações com K-funcionais." Universidade de São Paulo, 2017. http://www.teses.usp.br/teses/disponiveis/55/55135/tde-07122017-145058/.
Full textPintore, Alexandre. "A new class of Gaussian models exhibiting spatially varying smoothness." Thesis, Imperial College London, 2005. http://ethos.bl.uk/OrderDetails.do?uin=uk.bl.ethos.428073.
Full textKotlyarova, Yulia. "Kernel estimators : testing and bandwidth selection in models of unknown smoothness." Thesis, McGill University, 2005. http://digitool.Library.McGill.CA:80/R/?func=dbin-jump-full&object_id=85179.
Full textYamagishi, Ryo. "On smoothness of minimal models of quotient singularities by finite subgroups of SLn(C)." Kyoto University, 2018. http://hdl.handle.net/2433/232219.
Full textStankevičiūtė, Diana. "Lietuvos svarbiausių magistralinių kelių eksploatacinių savybių kitimo analizė." Master's thesis, Lithuanian Academic Libraries Network (LABT), 2010. http://vddb.laba.lt/obj/LT-eLABa-0001:E.02~2010~D_20100622_145601-43211.
Full textAugé, Jean-Matthieu. "Quelques problèmes de dynamique linéaire dans les espaces de Banach." Phd thesis, Université Sciences et Technologies - Bordeaux I, 2012. http://tel.archives-ouvertes.fr/tel-00744968.
Full textWang, Ching-Ju, and 王靜如. "Moduli of Convexity and Smoothness." Thesis, 2000. http://ndltd.ncl.edu.tw/handle/07655694902228134541.
Full textSyue, Li-Hao, and 薛力豪. "Improving the Moving Smoothness of the LEGO Robot by Fuzzy Models." Thesis, 2010. http://ndltd.ncl.edu.tw/handle/ew52nv.
Full textHorn, Berthold K. P. "Height and Gradient from Shading." 1989. http://hdl.handle.net/1721.1/6030.
Full textBooks on the topic "Moduli of smoothness"
Ditzian, Z., and V. Totik. Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4.
Full textA, Popov Vasil, ed. The averaged moduli of smoothness: Applications in numerical methods and approximation. Wiley, 1988.
Find full textFlavin, Marjorie. The excess smoothness of consumption: Identification and interpretation. National Bureau of Economic Research, 1988.
Find full textAttanasio, Orazio P. Risk sharing in private information models with asset accumulation: Explaining the excess smoothness of consumption. National Bureau of Economic Research, 2007.
Find full textBühlmann, Peter. Statistics for High-Dimensional Data: Methods, Theory and Applications. Springer-Verlag Berlin Heidelberg, 2011.
Find full textApproximation Theory: Moduli of Continuity and Global Smoothness Preservation. Birkhäuser, 2012.
Find full textBook chapters on the topic "Moduli of smoothness"
Ditzian, Z., and V. Totik. "Algebraic Polynomial Approximation." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_8.
Full textDitzian, Z., and V. Totik. "Introduction." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_1.
Full textDitzian, Z., and V. Totik. "Exponential-Type or Bernstein-Type Operators." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_10.
Full textDitzian, Z., and V. Totik. "Weighted Approximations by Exponential-Type Operators." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_11.
Full textDitzian, Z., and V. Totik. "Weighted Polynomial Approximation in Lp(R)." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_12.
Full textDitzian, Z., and V. Totik. "Polynomial Approximation in Several Variables." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_13.
Full textDitzian, Z., and V. Totik. "Comparisons and Conclusions." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_14.
Full textDitzian, Z., and V. Totik. "Preliminaries." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_2.
Full textDitzian, Z., and V. Totik. "The K-Functional and the Modulus of Continuity." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_3.
Full textDitzian, Z., and V. Totik. "K-Functionals and Moduli of Smoothness, Other Forms." In Moduli of Smoothness. Springer New York, 1987. http://dx.doi.org/10.1007/978-1-4612-4778-4_4.
Full textConference papers on the topic "Moduli of smoothness"
KARUPU, OLENA W. "ON PROPERTIES OF MODULI OF SMOOTHNESS OF CONFORMAL MAPPINGS." In Proceedings of the Conference Satellite to ICM 2006. WORLD SCIENTIFIC, 2007. http://dx.doi.org/10.1142/9789812778833_0024.
Full textRougon and Preteux. "Oriented Smoothness Constraints for Adaptive Active Contour Models." In Proceedings of the Annual International Conference of the IEEE Engineering in Medicine and Biology Society. IEEE, 1992. http://dx.doi.org/10.1109/iembs.1992.590256.
Full textRougon, Nicolas, and Francoise Preteux. "Oriented smoothness constraints for adaptive active contour models." In 1992 14th Annual International Conference of the IEEE Engineering in Medicine and Biology Society. IEEE, 1992. http://dx.doi.org/10.1109/iembs.1992.5762098.
Full textLi, Qiang, Kelvin C. P. Wang, Robert P. Elliott, Kevin D. Hall, and Yanjun Qiu. "Feasibility Study for Gray Theory Based Pavement Smoothness Prediction Models." In Ninth International Conference on Applications of Advanced Technology in Transportation (AATT). American Society of Civil Engineers, 2006. http://dx.doi.org/10.1061/40799(213)7.
Full textJimin, Zhang, Wang Chengping, and Zhou Hechao. "Research on Dynamics Performance of Two Grouped Virtual Track Train Based on Magic Formula Tire Model." In 2020 Joint Rail Conference. American Society of Mechanical Engineers, 2020. http://dx.doi.org/10.1115/jrc2020-8018.
Full textPearson, R. K., and B. A. Foss. "Some relations between stability and smoothness in discrete-time dynamic models." In Proceedings of 2000 American Control Conference (ACC 2000). IEEE, 2000. http://dx.doi.org/10.1109/acc.2000.876728.
Full textAlshawaqfeh, Mustafa, and Ammar Gharaibeh. "Detecting Recurrent Copy Number Variations from aCGH Data via Smoothness-Constrained Models." In 2019 16th International Multi-Conference on Systems, Signals & Devices (SSD). IEEE, 2019. http://dx.doi.org/10.1109/ssd.2019.8893173.
Full textQi, Cheng, and Yan Wang. "Metamorphosis of Periodic Surface Models." In ASME 2009 International Design Engineering Technical Conferences and Computers and Information in Engineering Conference. ASMEDC, 2009. http://dx.doi.org/10.1115/detc2009-87101.
Full textZhang, Yihe, Liming Dai, and Junya Luo. "Numerical Study of Oil Slug Mobilization in a Capillary Tube." In ASME 2010 International Mechanical Engineering Congress and Exposition. ASMEDC, 2010. http://dx.doi.org/10.1115/imece2010-37185.
Full textXydas, Evagoras G., and Loucas S. Louca. "Upper Limb Assessment of People With Multiple Sclerosis With the Use of a Haptic Nine-Hole Peg-Board Test." In ASME 2008 9th Biennial Conference on Engineering Systems Design and Analysis. ASMEDC, 2008. http://dx.doi.org/10.1115/esda2008-59446.
Full textReports on the topic "Moduli of smoothness"
Kim, Wooyoung, Koohyun Kwon, Soonwoo Kwon, and Sokbae (Simon) Lee. The identification power of smoothness assumptions in models with counterfactual outcomes. Institute for Fiscal Studies, 2014. http://dx.doi.org/10.1920/wp.cem.2014.1714.
Full textAttanasio, Orazio, and Nicola Pavoni. Risk Sharing in Private Information Models with Asset Accumulation: Explaining the Excess Smoothness of Consumption. National Bureau of Economic Research, 2007. http://dx.doi.org/10.3386/w12994.
Full textBao, Jieyi, Xiaoqiang Hu, Cheng Peng, Yi Jiang, Shuo Li, and Tommy Nantung. Truck Traffic and Load Spectra of Indiana Roadways for the Mechanistic-Empirical Pavement Design Guide. Purdue University, 2020. http://dx.doi.org/10.5703/1288284317227.
Full text